Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Radix conversion in an unnormalized arithmetic system
HTML articles powered by AMS MathViewer

by N. Metropolis and R. L. Ashenhurst PDF
Math. Comp. 19 (1965), 435-441 Request permission
References
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Math. Comp. 19 (1965), 435-441
  • DOI: https://doi.org/10.1090/S0025-5718-65-99250-1